PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Uniformly rigid models for rigid actions

Volume 236 / 2017

Sebastián Donoso, Song Shao Studia Mathematica 236 (2017), 13-31 MSC: Primary 54H20; Secondary 37B10. DOI: 10.4064/sm8441-8-2016 Published online: 25 November 2016

Abstract

We show that any ergodic nonperiodic rigid system can be topologically realized by a uniformly rigid and (topologically) weak mixing topological dynamical system.

Authors

  • Sebastián DonosoDepartamento de Ingeniería Matemática
    Universidad de Chile
    Beauchef 851
    Santiago, Chile
    e-mail
  • Song ShaoWu Wen-Tsun Key Laboratory of
    Mathematics USTC
    Chinese Academy of Sciences
    and Department of Mathematics
    University of Science and Technology of China
    Hefei, Anhui 230026, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image